# SDR 95ZZZX2090

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing Cone
- Part number: SB3167101
- Condition: Failed
- Location: Input Quill
- Part time: 599 hours
- Component: 763357050000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN, INTERMEDIATE GEARGBOX BEARING FAILED.  CAUSE UNKNOWN.  BEARINGS, INPUT QUILL HOUSING AND INPUT GEAR SENT TO SIKORSKY FOR EVALUATION.  CONE PN SB3167101, CUP PN SB3167201.
